Hospitalization Case Study

708 Words3 Pages
Interventions with rationales
During hospitalization Mrs. Fisher encounter major alteration in her activity of daily living. As a nurse, the main focus will be on improving the alterations that was lost during her hospitalization. According to studies, it was found that patients who were being visited by home health nurses during their 90 days post-discharge and were being monitored on their condition, medication compliance and diet are less prone to have frequent readmission to hospital (Li et al., 2004). The writer will discuss interventions with rationale to assist Mrs. Fisher to regain her strength to cope with her disease process and lead a healthy lifestyle.
As Mrs. Fisher mentioned that she is not feeling well and feeling cloudiness, tired and shortness of breathing, also her respiratory rate was 24/ min. Check her Oxygen saturation to find out the oxygen level in the blood. As Mrs. Fisher is diagnosed with congestive heart failure, hypertension and atrial fibrillation. In congestive heart failure, the heart muscle are unable to pump blood
…show more content…
In order to prevent adverse drug event, the nurse should call the doctor and informing that Mrs. Fisher is already taking Digoxin and Lasix with different dosage at home and it is also prescribed as new medication in the discharge list too with higher doses. Medication reconciliation is very important and it will assist in avoiding multiple medications for one problem and prevent them from serious medical illness due to multiple medications for one problem (Woodruff, 2016). Patient is being taking more dose of digoxin, which is causing digoxin toxicity. As a nurse, ask the doctor to order digoxin level for her. Also ask Mrs. Fisher to list the name of medications she is taking beside the prescribed medication for example and over the counter and herbal medications. These medication should be discussed with doctor to avoid drug
Open Document